# SDR CA110421004

- Difficulty date: April 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,751 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 600380773
- Condition: Sheared
- Location: Pax Door
- Part time: 27,368 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   WHEN THE PASSENGER DOOR WAS OPENED THE AFT PAX DOOR COUNTERBALANCE BRACKET SHAFT  FAILED FOLLOWED BY THE FWD COUNTERBALANCE BRACKET SHAFT.  THIS ALLOWED THE DOOR TO FREEFALL TO THE GROUND WITH POTENTIAL TO CAUSE SERIOUS INJURY TO ANYONE OUTSIDE OF THE ACFT IN THE VICINITY OF THE DOOR.  FORTUNATELY IN THIS CASE, NO ONE WAS INJURED. THE ACFT WAS FERRIED TO MAINBASE FOR REPAIRS.  THE BROKEN PARTS WERE REPLACED, NEW MATCHED COUNTERBALANCE GAS STRUTS INSTALLED AND THE DOOR STRUCTURE WAS REPAIRED.
